Information patterns and Nash equilibria in extensive games -- II
Pradeep Dubey and
Mamoru Kaneko ()
Mathematical Social Sciences, 1985, vol. 10, issue 3, 247-262
Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(85)90045-9
Full text for ScienceDirect subscribers only
Related works:
Journal Article: Information patterns and Nash equilibria in extensive games: 1 (1984) 
Working Paper: Information Patterns and Nash Equilibria in Extensive Games (1983) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:10:y:1985:i:3:p:247-262
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().